MAUDE Adverse Event Report: WALDEMAR LINK GMBH & CO. KG ENDO-MODEL SL; CONNECTION COMPONENT

WALDEMAR LINK GMBH & CO. KG ENDO-MODEL SL; CONNECTION COMPONENT
Model Number 16-2840/02
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code Fall (1848)
Date of Event 10/20/2022
Type of Reportable Event Serious Injury
Event or Problem Description
As notified by (b)(6).To complaints on (b)(6) 2022, surgery on (b)(6) 2022, a revision of sl hinge dfr disassociated out of femur.Through text, information as follows: patient fell and twisted knee badly.No fault of implant.X-ray (attached) shows femur was in a great deal of hyper extension.Waiting information on return of explants.Update (b)(6) 2022: notified by the representative that the explanted parts were discarded by the hospital staff although they were intended to be returned.
 
Additional Manufacturer Narrative
The review of the device history record showed no deviations.The product complies with the specifications valid at the time of manufacture.
 
Event or Problem Description
As notified by (b)(6) to complaints on 10/27/2022, surgery on (b)(6) 2022, a revision of sl hinge dfr disassociated out of femur.Through text, information as follows: patient fell and twisted knee badly.No fault of implant.X-ray shows femur was in a great deal of hyper extension.Waiting information on return of explants.Update on 2022-11-04: notified by the representative that the explanted parts were discarded by the hospital staff although they were intended to be returned.[distributor].

Brand Name
ENDO-MODEL SL
Common Device Name
CONNECTION COMPONENT
Manufacturer (Section D)
WALDEMAR LINK GMBH & CO. KG
barkhausenweg 10
hamburg, 22339
GM  22339
Manufacturer Contact
annerike tizia hucklenbroch
barkhausenweg 10
hamburg, 22339
GM   22339
MDR Report Key15769860
Report Number3004371426-2022-00045
Device Sequence Number6584263
Product Code KRO
UDI-Device Identifier04026575359233
UDI-Public04026575359233
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
K151008
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2022
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 10/28/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date04/01/2021
Device Model Number16-2840/02
Device Catalogue Number16-2840/02
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/28/2022
Supplement Date Received by Manufacturer10/28/2022
Initial Report FDA Received Date11/10/2022
Supplement Report FDA Received Date04/11/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured04/01/2016
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale